You are here

Locking of length scales in two-band superconductors

TitleLocking of length scales in two-band superconductors
Publication TypeJournal Article
Year of Publication2017
AuthorsIchioka, M, Kogan, VG, Schmalian, J
JournalPhysical Review B
Volume95
Pagination064512
Date Published02
Type of ArticleArticle
ISBN Number2469-9950
Accession NumberWOS:000394657300012
Keywordsmgb2, overlapping bands, physics, spectrum
Abstract

V-11, i.e., for nearly decoupled bands.

DOI10.1103/PhysRevB.95.064512
Custom 1

Complex States

Alternate JournalPhys. Rev. B